Q. How to remove the black patches and pores on cheek?

Answered by
Dr. Sudhir Kumar N
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 02, 2016 and last reviewed on: Jan 04, 2020

Hi doctor,

My age is 35. I have black patches on my face and pores on the cheek. Black patches first occurred 3 years ago for the first time. How to remove them and get a fair skin? Please suggest.

#

Hello,

Welcome to icliniq.com.

I have read your query.

  • Black patches over the face may be most commonly postinflammatory pigmentation which occurs usually after acne (pimples) or any trauma.
  • It can also occur due to sun damage which is termed as melasma.

The Probable causes:

1. Postinflammatory.
2. UV rays (sun damage).

Treatment plan:

1. Start applying anti-pigmentary medications like kojic acid (kojivit) or hydroquinine 2%(HH lite) in the night only to the black patches for two weeks along with a sunscreen of SPF 26 and above in the morning to your full face three to four times like at 8 AM, 11 AM and 2 PM
2. Sunscreen can be continued for a long duration.

Regarding follow up:

For further information consult a dermatologist online.--->https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 


Related Questions:
Can I use Kojivit gel to improve my skin tone along with clearmin soap?

Hi doctor, I got a swelling in the left lower eyelid as can be seen in the picture before four days. It is painful and the eye turned red. Since yesterday, I have been using Ciprofloxacin eye drops, but there is no relief. I got similar problem in my...   Read full

I need your suggestions on which sunscreen to use.

Hi doctor, I got a swelling in the left lower eyelid as can be seen in the picture before four days. It is painful and the eye turned red. Since yesterday, I have been using Ciprofloxacin eye drops, but there is no relief. I got similar problem in my...   Read full

How to get rid of melasma?

Hi doctor, I got a swelling in the left lower eyelid as can be seen in the picture before four days. It is painful and the eye turned red. Since yesterday, I have been using Ciprofloxacin eye drops, but there is no relief. I got similar problem in my...   Read full

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


What Is Epilepsy Or Seizure Disorder?
We all are familiar with the term epilepsy, and always associate it with fits or seizures. But, there is more to it. So,...  Read more»
Can viral fever lead to Parkinson's disease?
Hello doctor,I had a viral fever six years back. I had a very high temperature of 105, bad cough, also hallucinations. I...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.